# SDR VNAA202305121111

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 28,718 hours, 22,341 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLANE WONT MOVE WITH PARKING BRAKE OFF / OPS CHECKED PARKING BRAKE SHUT OFF VALVE IAW CRJ 700 AMM 32-45-13-710-801-A01. NO DEFECTS NOTED AT THIS TIME. BRAKE SYSTEM OPS CHECK GOOD IAW CRJ 700 AMM 32Âˆ’43Âˆ’00Âˆ’710Âˆ’801-A01. BLED L/H AND R/H INBOARD BRAKES IAW CRJ 700 AMM 32-42-00-870-801-A01. OPS AND LEAK CHECK GOOD IAW CRJ 700 AMM 32Âˆ’43Âˆ’00Âˆ’710Âˆ’801-A01.
